# SDR CA991116011

- Difficulty date: November 4, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 737242C
- Aircraft time: 78,439 hours
- Engine: Pwa JT8D9A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Plate
- Condition: Missing
- Location: Oil Cooler
- Component: Oil Cooler, Pwa, 6A47000
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PLATE SEPARATED FROM CSD OIL COOLER AT START UP.THIS WAS AN ACESS PANEL WE RE THE HINGED PORTION HAD BROKEN ALLOWING SEPARATION.
